# SDR CA020528006

- Difficulty date: May 21, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft time: 40,044 hours, 11,408 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: TH41JSK21W
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

(CAN) NO PROJECTOR IN CABIN B WORKED FOR SAFTY DEMO. (L1075533) ELECTRICAL CONNECTOR REMOVED FROM PROJECTOR PRIOR TO TAKEOFF AND FLIGHT CONTINUED WITH SYSTEM DEACTIVATED.  FINAL FIX WAS NEW PROJECTOR INSTALLED AND SYSTEM CHECKED SERVICEABLE.
